Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On the global behavior of differential equations on two-dimensional manifolds

Author: Felix Haas
Journal: Proc. Amer. Math. Soc. 4 (1953), 630-636
MSC: Primary 36.0X
MathSciNet review: 0056776
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Felix Haas, A theorem about characteristics of differential equations on closed manifolds, Proc. Nat. Acad. Sci. U. S. A. 38 (1952), 1044–1047. MR 0051387 (14,471b)
  • [2] A. Denjoy, Sur les courbes définies par les équations différentielles à la surface du tore, J. Math. Pures appl. (9) vol. 11 (1932) pp. 333-375.
  • [3] Carl Ludwig Siegel, Note on the differential equations on the torus, Ann. of Math. (2) 46 (1945), 423–428. MR 0013177 (7,117g)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 36.0X

Retrieve articles in all journals with MSC: 36.0X

Additional Information

PII: S 0002-9939(1953)0056776-X
Article copyright: © Copyright 1953 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia